# SDR CHQA201408042340

- Difficulty date: August 4, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 31,205 hours, 28,165 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,266 hours, 27,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE PAX DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  THE PAX DOOR FRAME WAS REPAIRED IAW ETD-2014-145-061530.
